Please use this identifier to cite or link to this item: http://hdl.handle.net/10773/11885
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPereira, Ricardopt
dc.contributor.authorSimões, Ritapt
dc.contributor.authorRocha, Paulapt
dc.date.accessioned2014-02-21T17:59:36Z-
dc.date.issued2013-03-
dc.identifier.issn0923-6082pt
dc.identifier.urihttp://hdl.handle.net/10773/11885-
dc.description.abstractThe new concept of 2D structured system is defined and characterizations of global reachability are obtained. This paper extends well known results for the 1D case, according to which a structured system (Aλ, Bλ) is (generically) reachable if and only if its graph is spanned by a cactus, or, equivalently, if and only if the pair (Aλ, Bλ) is full generically row rank and irreducible.pt
dc.language.isoengpt
dc.publisherSpringerpt
dc.relationFCTpt
dc.rightsrestrictedAccesspor
dc.subjectStructured systempt
dc.subject2D discrete systempt
dc.subjectDirected graphspt
dc.subjectGlobal reachabilitypt
dc.titleCharacterizations of global reachability of 2D structured systemspt
dc.typearticlept
dc.peerreviewedyespt
ua.distributioninternationalpt
degois.publication.firstPage51pt
degois.publication.issue1pt
degois.publication.lastPage64pt
degois.publication.titleMultidimensional Systems and Signal Processingpt
degois.publication.volume24pt
dc.date.embargo10000-01-01-
dc.identifier.doi10.1007/s11045-011-0154-3pt
Appears in Collections:CIDMA - Artigos

Files in This Item:
File Description SizeFormat 
PereRochSimo13.pdfDocumento principa541.1 kBAdobe PDF    Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.